# SDR 0002236626

- Difficulty date: June 26, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N626US
- Make and model: Boeing 747251B
- Aircraft serial: 21708
- Aircraft time: 80,647 hours, 13,674 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Electrical Box
- Part number: 1156510151
- Part serial: 9303001528
- Condition: Failed
- Location: Row 24
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ENROUTE TO LAX, THERE WAS A STRONG ELECTRICAL ODOR IN THE AREA OF ROW 24L. PES WAS TURNED OFF IN THE COCKPIT AND THE ODOR DISSIPATED. PRIOR TO ODOR, THE READING LIGHTS IN THAT AREA FAILED. THE FLIGHT ATTENDANT RESET THE PSS BUTTON. THE AIRCRAFT CONTINUED TO LAX AND LANDED WITHOUT INCIDENT.    REPLACED THE SEAT ELECTRONIC BOX. OPERATIONAL CHECK OK.
